MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 3

TELEFLEX MEDICAL LMA SUPREME SIZE 3
Model Number IPN902070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "the air bag was found leakage during using on the patient".No patient harm, injury, or desaturation reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The sample was received for evaluation.A visual exam was performed and a tear was found on the parting line on the cuff.Functional testing was also performed and the sample was immersed in water.A bubble was found on the tear location indicating a leak.A device history record review was performed and no relevant findings were identified.Based on the investigation performed, the reported complaint was confirmed.The root cause was found to be manufacturing related.A non-conformance was opened to further address this issue.
 
Event or Problem Description

Brand Name
LMA SUPREME SIZE 3
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11613198
Report Number9681900-2021-00007
Device Sequence Number3124928
Product Code CAE
UDI-Device Identifier05060112310812
UDI-Public05060112310812
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/28/2022
Device Model NumberIPN902070
Device Catalogue Number175030
Device Lot NumberPMBMEG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1